The Open UniversitySkip to content
 

Items Authored or Edited by Camilla Jordan

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | Authors/Editors/Creators | No Grouping
Jump to: 2014 | 2012 | 2002 | 1995 | 1994 | 1980 | 1978 | 1976 | 1975
Number of items: 11.

2014

Loch, Birgit; Jordan, Camilla R.; Lowe, Tim. W. and Mestel, Ben. D. (2014). Do screencasts help to revise prerequisite mathematics? An investigation of student performance and perception. International Journal of Mathematical Education in Science and Technology, 45(2) pp. 256–268.

2012

Jordan, Camilla and Lowe, Tim (2012). Do short screencasts improve learning? In: CETL-MSOR Conference 2011, 5-6 September 2011, Coventry University, pp. 63–67.

2002

Gilbert, John and Jordan , Camilla (2002). Guide to Mathematical Methods (Second Edition). Mathematical Guides. Basingstoke, UK: Palgrave Macmillan.

Jordan, C. R.; Jordan, D. A. and Jordan, J. H. (2002). Reversible complex Henon maps. Experimental Mathematics, 11(3) pp. 339–347.

1995

Fairtlough, Matt; Holcombe, Mike; Ipate, Florentin; Jordan, Camilla; Laycock, Gilbert and Duan, Zhenhua (1995). Using an X-machine to model a video cassette recorder. Current issues in Electronic Modelling, 3 pp. 141–161.

1994

Jordan, C. R. and Jordan, D. A. (1994). Groups. Modular mathematics. Newnes.

1980

Jordan, Camilla R. (1980). On the group ring of a free product with amalgamation. Glasgow Mathematical Journal, 21 pp. 135–138.

1978

Jordan, C. R. and Jordan , D. A. (1978). Lie rings of derivations of associative rings. Journal of the London Mathematical Society, 2(17) pp. 33–41.

Jordan, D.A. and Jordan , C. R. (1978). The Lie structure of a commutative ring with derivation. Journal of the London Mathematical Society, 2(18) pp. 39–49.

1976

Jordan, C. R. and Jordan, D. A. (1976). A note on the semiprimitivity of Ore extensions. Communications in Algebra, 4(7) pp. 647–656.

1975

Jordan, Camilla (1975). The Jacobson radical of the group ring of a generalised free product. Journal of the London Mathematical Society, 2(11) pp. 369–376.

This list was generated on Thu Dec 18 23:17:00 2014 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk